# SDR REXA98051

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OUTSIDE AIR TEMP INOP.  LIGHT CAME ON IN FLIGHT.  RESET CIRCUIT BREAKER, NO FIX.  PERFORMED GROUND RUNS AT HIGH POWER SETTINGS FOR 15 MIN.  COULD NOT DUPLICATE.  (M)
